# SDR AWXA200500909

- Difficulty date: July 13, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 59,620 hours, 37,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 654587411
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED CLIP CRACKED, .375 INCHES IN LENGTH, AT BS 336 STRINGER 6R.  MAINTENANCE REMOVED CRACKED CLIP AT BS 336 STRINGER 6R IAW BOEING 737-300 SRM 51-40-02-0 FIG 8.  FABRICATED NEW CLIP IAW BOEING 737-300 DWG 65-45874 AND BOEING 51-30-01-0 FIG 3, 7, 8.  INSTALLED FABRICATED REPAIR PARTS IAW BOEING 737-300 SRM 51-40-02-0 FIG 5, 8 , 12 AND BAC DWG 65-45874.
